# SDR CALA2022061301490

- Difficulty date: June 12, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 102,312 hours, 24,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 146N876963
- Condition: Corroded
- Location: Sta1630
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) CORROSION ON CREASE BEAM INNER CHORD AT LBL64 APP ROX STA 1630, TRANSCRIBED FROM HAECO GSO NRC 9280931
